1 doctor weighed in:

Scratched my cornea 10 days ago. Went to dr and on tobramycin and dexamethasone ophthalmic drops. Eye no longer hurts or red but vision still blurry?

1 doctor weighed in
Dr. Neil Notaroberto
Ophthalmology

In brief: Blurred vision after

Treatment with ophthalmic drops can occur from the cornea becoming dry or irritated.
Sometimes the preservatives in the solution can cause dryness that blurs the vision. On the other hand, an infection of the cornea can infrequently cause blurred vision without discomfort as well. Since you were treated that is unlikely but a phone call to your doctor for conformation would be prudent.

In brief: Blurred vision after

Treatment with ophthalmic drops can occur from the cornea becoming dry or irritated.
Sometimes the preservatives in the solution can cause dryness that blurs the vision. On the other hand, an infection of the cornea can infrequently cause blurred vision without discomfort as well. Since you were treated that is unlikely but a phone call to your doctor for conformation would be prudent.
Dr. Neil Notaroberto
Dr. Neil Notaroberto
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors